MAUDE Adverse Event Report: RAYNHAM ICP SENSOR CATHETER KIT; ICP MICROSENSORS

RAYNHAM ICP SENSOR CATHETER KIT; ICP MICROSENSORS
Catalog Number 826633
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Cerebrospinal Fluid Leakage (1772)
Date of Event 06/28/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported an icp sensor (id 826633) was implanted on (b)(6) 2023 and one day after procedure, the physician found that there was cerebrospinal fluid (csf) leaking out from the luer-fitting of the microsensor (id 826633).The patient did not show any signs and symptoms due to csf leak.The microsensor was removed on (b)(6) 2023 and was not replaced.The patient is stable.
 
Additional Manufacturer Narrative
The micorsensor (id 826633) was not returned for evaluation after the three good faith attempts (gfes) were made.Lot number information has been provided; therefore, device history record (dhr) was reviewed, and no anomalies were found.The root cause of the reported issue could not be determined.However, a potential root causes include: improper cap tolerance, device misuse.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
The sensor catheter kit was returned for evaluation: failure analysis - the icp sensor catheter kit was visually inspected.It was observed that only the microsensor was present.The catheter was not included.Root cause - the complaint was not confirm in the complaint investigation and failure analysis.Potential root causes include: improper cap tolerance, device misuse.
 
Event or Problem Description
N/a.

Brand Name
ICP SENSOR CATHETER KIT
Common Device Name
ICP MICROSENSORS
Manufacturer (Section D)
RAYNHAM
325 paramount drive
325 paramount drive
raynham MA
Manufacturer (Section G)
RAYNHAM
325 paramount drive
raynham MA
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key17397359
Report Number3014334038-2023-00118
Device Sequence Number12655459
Product Code GWM
UDI-Device Identifier10381780520436
UDI-Public10381780520436
Combination Product (Y/N)N
PMA/510(K) Number
K991222
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number826633
Device Lot Number6396419
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/11/2023
Supplement Date Received by Manufacturer09/20/2023
10/23/2025
Initial Report FDA Received Date07/26/2023
Supplement Report FDA Received Date10/04/2023
10/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ICP CABLE (ID 826636).; ICP MONITOR (ID 826635).
Patient SexUnknown